But about a month ago I had terrible cramps and a huge blood flow for only a couple hours, I didnt really think much of it because it didn't last very long. But now for a little over a week I have been having bad cramps and back pain and an odd mucus discharge, it's clear most of the time every so often it has a pink tinge. I have been on amoxicillin for maybe 2 weeks, could that be the cause? Or is there something wrong and I should see a dr? The cramps are pretty bad at some points. Please help I'm pretty freaked out!
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Jul 2014 • 1 answer
Updated 1 Jan 2015 • 1 answer
Updated 1 Apr 2015 • 1 answer
Updated 8 Mar 2016 • 1 answer
Posted 21 Jun 2016 • 0 answers